not in his right state of mind or it could be a side effect i,m so worried about him he dreams and he thinks the dreams are real he will not go to the hospital at all.
The following explains the worst of what can happen with an overdoseage of Flexeril:
High doses may cause temporary confusion,disturbed concentration transient visual hallucinations, agitation,hyperactive reflexes,muscle rigidity, vomiting, or hyperpyrexia in addition to anything listed under adverse reactuins.
Based on the known pharmacologic actions of the drug, overdose may cause drowsiness,hypothermia,tachycardia and other cardiac rhythm abnormalities such as bundle branch block, ECG evidence of impaired conditions, and congestive heart failure. Other manifestations may be dilated pupils, convulsions, severe hypotension, stupor and coma.
Please share this with your boyfriend and get him some help asap. If he has taken more than 60 mg in one day then he has taken too much.
Best of luck,
I took flexeril once (I hope it is the last time) I had jerking movements throughout my body and almost seizure like activity, in the literature it says that anything that happens that is not usual the person needs to be evaluated by a doctor, we both know this isn't normal and he needs to be checked by the prescribing doctor who is familiar with his case history, then they may be able to come to the conclusion as to why this is happening. please keep trying to get him to allow you to get him either to the doctor or to an emergency room, Keep us posted, I wish you only the very best
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Just joined the group. I've been on and off lexapro for GAD since 2008. I find that it's effective,?
Posted 20 Nov 2012 • 2 answers
Posted 27 Aug 2016 • 1 answer
Posted 10 Jan 2017 • 2 answers
I just started Celexa for my GAD and rumination and it has had the lovely side effect of causing my?
Posted 16 Nov 2017 • 1 answer
Celexa - What is a typical dose for someone with GAD and OCD? I am only a few weeks in on 10 mg and?
Posted 29 Nov 2017 • 2 answers